Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Sections of Calabi-Yau threefolds with K3 fibration

Author: Zhiyuan Li
Journal: Trans. Amer. Math. Soc. 366 (2014), 6313-6328
MSC (2010): Primary 14-XX
Published electronically: June 10, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study sections of a Calabi-Yau threefold fibered over a curve by K3 surfaces. We show that there exist infinitely many isolated sections on certain K3 fibered Calabi-Yau threefolds and that the group of algebraic $ 1$-cycles generated by these sections modulo algebraic equivalence is not finitely generated. We also give examples of K$ 3$ surfaces over the function field $ F$ of a complex curve with Zariski dense $ F$-rational points, whose geometric model is Calabi-Yau.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14-XX

Retrieve articles in all journals with MSC (2010): 14-XX

Additional Information

Zhiyuan Li
Affiliation: Department of Mathematics, Building 380, Stanford University, 450 Serra Mall, Stanford, California 94305

PII: S 0002-9947(2014)06002-9
Received by editor(s): June 6, 2012
Received by editor(s) in revised form: October 29, 2012
Published electronically: June 10, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.